# SDR 97FDEA00605

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65185381
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02 1/2) WING CENTER SECTION UPPER REAR SPAR CHORD BS 870, LBL 70 TO RBL 70, WL 188.
